# SDR 2005UALA00264

- Difficulty date: March 27, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 42,479 hours, 24,671 cycles
- Engine: Ge CFM56*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58781
- Condition: Damaged
- Location: Row 15abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EEL LIGHTS ARE INOP FROM SEAT 15ABC TO 21ABC.  *S/D*  REPLACED EEL CABLE AND EEL LIGHT.
